Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 272, Number 1

All articles in this issue are freely accessible.

Finite groups containing an intrinsic $2$-component of Chevalley type over a field of odd order
Morton E. Harris.
Trans. Amer. Math. Soc. 272 (1982), 1-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656480
Two consequences of determinacy consistent with choice
John R. Steel and Robert Van Wesep.
Trans. Amer. Math. Soc. 272 (1982), 67-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656481
Asymptotic estimates of sums involving the Moebius function. II
Krishnaswami Alladi.
Trans. Amer. Math. Soc. 272 (1982), 87-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656482
A projective description of weighted inductive limits
Klaus-D. Bierstedt, Reinhold Meise and William H. Summers.
Trans. Amer. Math. Soc. 272 (1982), 107-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656483
Level sets of derivatives
David Preiss.
Trans. Amer. Math. Soc. 272 (1982), 161-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656484
Homotopy in functor categories
Alex Heller.
Trans. Amer. Math. Soc. 272 (1982), 185-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656485
Holomorphic curves in Lorentzian CR-manifolds
Robert L. Bryant.
Trans. Amer. Math. Soc. 272 (1982), 203-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656486
Nonseparability of quotient spaces of function algebras on topological semigroups
Heneri A. M. Dzinotyiweyi.
Trans. Amer. Math. Soc. 272 (1982), 223-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656487
Simplexes of extensions of states of $C^{∗} $-algebras
C. J. K. Batty.
Trans. Amer. Math. Soc. 272 (1982), 237-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656488
Generalized Lefschetz numbers
S. Y. Husseini.
Trans. Amer. Math. Soc. 272 (1982), 247-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656489
Metrically complete regular rings
K. R. Goodearl.
Trans. Amer. Math. Soc. 272 (1982), 275-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656490
A fake topological Hilbert space
R. D. Anderson, D. W. Curtis and J. van Mill.
Trans. Amer. Math. Soc. 272 (1982), 311-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656491
Analysis of spectral variation and some inequalities
Rajendra Bhatia.
Trans. Amer. Math. Soc. 272 (1982), 323-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656492
The restriction of admissible modules to parabolic subalgebras
J. T. Stafford and N. R. Wallach.
Trans. Amer. Math. Soc. 272 (1982), 333-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656493
Levi geometry and the tangential Cauchy-Riemann equations on a real analytic submanifold of $C^{n}$
Al Boggess.
Trans. Amer. Math. Soc. 272 (1982), 351-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656494
A new solution to the word problem in the fundamental groups of alternating knots and links
Mark J. Dugopolski.
Trans. Amer. Math. Soc. 272 (1982), 375-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 656495